# SDR GN0A07062011

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N653CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 29,690 hours, 37,778 cycles
- Engine: Pwa PW118B
- Propeller: Hamstd 14RF9
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A LOW HYDRAULIC QUANTITY LEVEL WARNING FOR THE GREEN SYSTEM (LEFT) SHORTLY AFTER TAKEOFF WHEN THE LANDING GEAR WAS SELECTED UP.  THE GEAR WAS SELECTED DOWN AND THE AIRCRAFT RETURNED TO KVGT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE GREEN SYSTEM LOW ON HYDRAULIC FLUID.  THE SYSTEM WAS REPLENISHED AND THE AIRCRAFT RETURNED TO SERVICE.
